Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Heaviness in chest area, pricking sensation on inhaling heavily. Taking prilosec for heartburn. Cure?

Hello! I ve been having a heavy feeling on the left chest area. It feels a little heavier, with a little pin pricking sensation, when I inhale heavily. I m 45 yr old femaie, and 30 lbs overweight . Had a surprise baby 9 months ago, with no difficulties. Took a round of Prilosec for heartburn a few weeks ago. This heavy, tight feeling has been going on for about 3 days.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
In view of heavyness on lt side of chest and keeping your age and weight in mind, i suggest you firt go for a complete heart work up. You may also take a spirometry test. I do hope you are not suffering from gastritis. If all come out normal, i don`t thik there is any cause to worry. It could be because of a small nerve getting irritated and will pass off soon
Answered: Sun, 6 Oct 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor